MathSciNet Relay Station
MathSciNet bibliographic data
MR2833565 (2012f:42037) 42B25
Sawano, Yoshihiro; Sugano, Satoko; Tanaka, Hitoshi Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6481–6503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement